ID 143
Author
Ito, Yoshifumi Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this article, we consider the mathematical meaning of renormalization. We show that divergent integrals can be given finite values in the case of conditional convergence of extended integrals by subtracting an infinite quantity. This can be considered as a kind of renormalization of divergent integrals. Using this method of renormalization, we define distributional extensions of measurable functions with nonsummable singuralities.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
35
Start Page
35
End Page
55
Sort Key
35
Published Date
2002-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology